# SDR DALA2024062706571

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,363 hours, 28,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 HOLES WERE FOUND OUT OF LIMITS AT FR16LH AT DOOR STOP NO 1&7 LEVEL. CORRECTIVE ACTION: REPAIRED PER ERA 618674-14AD. (0414480)
